RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1325–1344 (Mi izv3056)  

This article is cited in 1 scientific paper (total in 1 paper)

The Riemann boundary-value problem in the class of generalized functions

V. S. Rogozhin


Full text: PDF file (1598 kB)

Bibliographic databases:
Received: 11.01.1964

Citation: V. S. Rogozhin, “The Riemann boundary-value problem in the class of generalized functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1325–1344

Citation in format AMSBIB
\Bibitem{Rog64}
\by V.~S.~Rogozhin
\paper The Riemann boundary-value problem in the class of generalized functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1325--1344
\mathnet{http://mi.mathnet.ru/izv3056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171019}
\zmath{https://zbmath.org/?q=an:0154.07803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3056
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Troitsky, I. S. Tsirova, “Analytic functionals in a phase-shift representation”, Theoret. and Math. Phys., 43:1 (1980), 370–372  mathnet  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:253
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019